# SDR GTIA2019061063395

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 17,854 hours, 8,036 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT-REMOVED & RE-SEATED #2 ENG DE-OILER SEAL IAW AMM 72-60-29 R&R RECIRC FILTERS 1+2 IAW AMM 21-21-41. PERFORMED DECONT. OF THE ECS SYSTEM IAW AMM 21-00-00 CLEANED & INSPECTED DE-OILER SEAL #2 ENG IAW AMM 72-60-29. NO FURTHER SMELLS NOTED.
